# SDR SWIA2021072259719

- Difficulty date: May 14, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 274 Lbl12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LWR DOOR POST FOUND THE COCKPIT FLOOR SUPPORT @ LBL12 @ FS 274 CORRODED AND CRACKED      (C-CHECK RO 7/20/2021)    REMOVED AND INSTALLED NEW COCKPIT FLOOR SUPPORT AT LBL12 AT FS274. REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG CC670-33199 REV -B. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
